d = 4 + 1 gravitating non-Abelian solutions with bi-azimuthal symmetry

Radu, Eugen and Shnir, Ya. and Tchrakian, D. H. (2007) d = 4 + 1 gravitating non-Abelian solutions with bi-azimuthal symmetry. Physics Letters B, 657 (4-5). pp. 246-254. ISSN 03702693

Share Twitter Facebook Email


Download (195kB) | Preview
Official URL: http://doi.org/10.1016/j.physletb.2007.10.016


We construct static, asymptotically flat solutions of SU(2) Einstein-Yang-Mills theory in 4 + 1 dimensions, subject to bi-azimuthal symmetry. Both particle-like and black hole solutions are considered for two different sets of boundary conditions in the Yang–Mills sector, corresponding to multisolitons and soliton-antisoliton pairs. For gravitating multi-soliton solutions, we find that their mass per unit charge is lower than the mass of the corresponding unit charge, spherically symmetric soliton.

Item Type: Article
Divisions: School of Theoretical Physics > Preprints
Date Deposited: 05 Oct 2017 19:23
Last Modified: 16 Jul 2018 10:04
URI: http://dair.dias.ie/id/eprint/202

Actions (login required)

View Item View Item


Downloads per month over past year